# SDR 05FDEA00061

- Difficulty date: January 10, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 40,016 hours, 14,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL CEILING PRESSURE WEB PNL HAS CORROSION BETWEEN FR16 AND 14B BETWEEN LBL 18 TO RBL 18 REF N00114.  REMOVED CORROSION AND REPAIRED IAW EA 6-5330-55395.
